# SDR 200301

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N95NA
- Make and model: Cessna 208B
- Aircraft serial: 208B0666
- Aircraft time: 3,868 hours, 7,823 cycles
- Engine: Pwa PT6*
- System (JASC): 3600 · Pneumatic System
- Part: Regulator
- Part number: 1H7514
- Part serial: 1AN103
- Condition: Binding
- Location: Zone 400
- Part time: 3,868 hours, 7,823 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTICED A BURN ODOR IN COCKPIT.  PILOT THEN NOTED THAT DOOR POST TRIM PANEL WAS DISCOLORED.  RETURNED TO AIRPORT AND NOTIFIED MECHANIC.  MECHANIC FOUND THE PRESSURE REGULATOR TO BE FAULTY.  FURTHER INVESTIGATION LED TO REPLACEMENT OF THE PRESSURE RELIEF VALVE AND ALL THREE DEICE SOLENOIDS (PRECAUTIONARY MEASURE).  PERFORMED MECHANIC FLIGHT AFTER, NO FURTHER DEFECTS NOTED.
